Top answers from doctors based on your search:
Disclaimer

kenacort

A 48-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Kenacort-a injection: "injection into joints, tendons, skin or muscle. Injection into joints and tendons may be given as short-term treatment of osteoarthritis, rheumatoid ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A member asked:
Dr.
A Verified Doctor answered
A US doctor answered Learn more
In a Joint?: A few days to start feeling the effects. May be different if anesthetic was used also and would also depend on the reason why it was injected.
Dr.
A Verified Doctor answered
A US doctor answered Learn more
48h +: Could be a few days. Certainly if after a few weeks hasn’t had an effect it likely won’t in which case you may wish to go back to your doctor re wher ... Read More
A 38-year-old member asked:
Dr. Hallie Robbins
30 years experience Physical Medicine and Rehabilitation
Steroids: Kenacort 0.1% is a potent topical steroid that's used for a variety of skin and oral conditions. Its generic name is triamcinolone. Long-term steroid ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Morris Westfried
45 years experience Dermatology
Dilute kenalog (triamcinolone): A dilute kenalog (triamcinolone) 2.5 mg per cent can be used on the edge of vitiliigo to attempt to repigment that area alone or in combination with n ... Read More
A 38-year-old member asked:
Dr. Powlin Manuel
50 years experience Allergy and Immunology
Steroids in vitiligo: Yes, local injection with corticosteroids could help in some cases of vitiligo. There is moderate quality evidence for topical corticosteroids. Michiy ... Read More
5
5 thanks
A 36-year-old female asked:
Dr. Coyle Connolly
28 years experience Dermatology
Steroid : Intralesional corticosteroid injections typically involve small amounts as to not contribute to weight gain.
A 44-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
Side effects kenacor: Increased appetite.Indigestion, loss of appetite, increased nervousness and restlessness.The serious side effects are blindness, burning and numbness ... Read More
4
4 thanks
A 41-year-old member asked:
Dr. Robert Jackson
42 years experience Dermatology
Stretch marks: It can cause stretch marks, redness, bleaching of the skin and telangiectasias.
A 21-year-old female asked:
Dr. Michael Fisher
31 years experience Dermatology
Steroids and Period: Menstrual irregularities are listed as a side effect on the package insert from the drug manufacturer. Also, it is recommended that the drug should no ... Read More
A 37-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
Kenacort (triamcinolone) in pregnanc: It has category c.It means either the studies in animals have revealed adverse effect on the fetu and the studies in women and and animals are not ava ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month